Thread: ephedrine question
06-12-2005, 02:53 PM #1
okay i was doing great till i stopped taking ephedrine for 2 weeks i have been on it for about 2 months and took a 2 week break and i have gained all but 10 pds . why is this im eating like a freak i keep on eating that is all i do my stomach is fatter and my face is fatter why does this happen help.
06-12-2005, 03:14 PM #2
someone answer why im taking caffeine epderine the normal ecy stack and i have gained weight back and am hungrier our weight loss from ephedrine temporary and once you go off do u normally gain it all back the weight help confused.
06-12-2005, 03:17 PM #3
Your metabolic rate has gone back to normal after coming off the Ephedrine. Your not burning calories like you were. Thats all bro.
06-12-2005, 03:23 PM #4Member
- Join Date
- Apr 2005
When I took ephedrine it suppressed my appetite. When I stopped taking it I was hungery all the time. You just need to get used to dieting without the help of pills. It will take awhile but you'll get used to it. And since your metabolism is slowing down you'll need to do more cardio and drop the carbs to continue to lose weight.
06-12-2005, 05:19 PM #5
so while off on ephedrine you will have to even exercise more and watch your diet even more hey, but i had a question a friend told me on ephedrine while off you gain all the fat right back you lost while on is that true help and does ephderine burn muscle alittle or what need help . has anyone died from ephedrine and how long can u take it for .
06-12-2005, 05:27 PM #6
help expert anyone
06-12-2005, 05:35 PM #7
well you cant depend on ephedrine to lose weight, keep your diet good and cardio ed you shouldnt have any problems. your only gaining weight back cuz your diet probably sucks.
06-12-2005, 05:36 PM #8
Ephedrine isn't a miracle fat loss pill, it just aids in the fat loss bro. Once you stop i do find you tend to eat more as ephedrine decreases appetite, so that might explain why you have gained a little weight. What ever your friend said is trash. It just appears that way. Ephedrine doesn't burn muscle. People have died taking ephedrine, thats one of the reasons it was banned. I think the reason for this is that very overweight people were taking it who already had heart problems.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)